# SDR REXA2012082401291

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 17,342 hours, 14,642 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM DOESN'T WORK.  FOUND AILERON TRIM CIRCUIT BREAKER TRIPPED FROM OVERNIGHT MAINTENANCE.  CYCLED CIRCUIT BREAKER AND PERFORMED OPC ISA AMM 24-11-00.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
